# SDR SWAA2022111551613

- Difficulty date: September 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACK FINDING IN THE L/H BS 663 FRAME FITTING; THE R/H FRAME FITTING IS BEING REPLACED (PICKLE FORK) PN 144A2400-38. ASSY P/N 144A2400-36#B / [01] STARTED REMOVE FASTENERS RH FRAME STA 663 LH IAW B737-700 SRM 51-40-02;[02] VERIFIED ACTION 1;[03] REMOVED LH UPPPER PICKLE FORK SPLICE INBD PLATE; FWD PICKLE FORK WEB PLATE; INBD FWD AND AFT SPLICE STRAPS IAW SRM 51-40-02;[04] REMOVED RH PICKLE FORK IAW SRM 51-40-02-0G-0;[05] VERIFIED ACTION 4;[06] ACCOMPLISHED OPEN HOLE HFEC IAW B737 NDT P6 51-00-00 P16  ACCOMPLISHED COUNTERSINK HFEC IAW B737 NDT P6 53-30-00 P3  TOOL 36303 DUE 16DEC22 NO CRACKS NOTED;[07] RECIEVED SHIM P/N 11A0150-19 MILLED TO .160' FROM BACKSHOP W/O# 44141-0000-0007 IAW BOEING DWG 110A0150 REV B.;[08] VERIFIED STEP 7  OK TO TREAT AND PRIME;[09] APPLIED CHEMICAL CONVERSION AND PRIMER TO -19 SHIM IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 AND BOEING DWG # 11A10150 REV B.;[10] VERIFIED STEP 9 C/W;[11] LH UPPPER PICKLE FORK SPLICE INBD PLATE; FWD PICKLE FORK WEB PLATE; INBD FWD AND AFT SPLICE STRAPS REMOVED IN STEP 3 ARE REMOVED AND INSTALLED ON FAULT TTG8Q00EPRK0;[12] VERIFIED STEP 11 C/W;[13] REFER TO EA 22-153-02730 SUMMARY REQUIREMENT; BARCODE: TTG8Q00FGKJE;[14] 'REPLACED THE RH STA 663.75 FRAME FITTING (PICKLE FORK) PER EA 22-153-02730;[15] VERIFIED STEP 14;[16] REPLACED THE RH STA 663.75 FRAME FITTING (PICKLE FORK) PER EA 22-153-02730;[17] AUDIT C/W
